International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2016, Vol. 1, Issue 3, Part A

Lower and upper bound for parametric ‘Useful’ R-norm information measure


Author(s): Dhanesh Garg and Satish Kumar

Abstract: A parametric mean length is defined as the quantity Where R > 0 (≠ 1), β > 0, ui > 0, D > 1 is an integer, Σ pi = 1. This being the useful mean length of code words weighted by utilities, ui. Lower and Upper bounds for Lu are derived in terms of ‘useful’ R-norm information measure

Pages: 16-20 | Views: 860 | Downloads: 12

Download Full Article: Click Here
How to cite this article:
Dhanesh Garg and Satish Kumar. Lower and upper bound for parametric ‘Useful’ R-norm information measure. International Journal of Statistics and Applied Mathematics. 2016; 1(3): 16-20.
Call for book chapter
International Journal of Statistics and Applied Mathematics